# SDR JIKA2013071100001

- Difficulty date: July 8, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N245DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT624B
- Aircraft time: 24,064 hours, 19,528 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032135
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, AND CLIMBING THROUGH 12,000, HYD PRESSURE DROPPED TO ZERO, AND BOTH HYD PRESSURE ANNUNCIATORS ILLUMINATED.  AN EMERGENCY DECLARED, AND EXTENDED GEAR MANUALLY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX DISCOVERED THAT THE FLARE ON THE FLAP UP LINE IN THE LEFT GEAR WELL, PN 27-81032-135 WAS LEAKING FROM THE B-NUT FLARE.  REPAIRED THE FLARE, AND RE-TORQUED THE B-NUT.  SYS FUNCTION TESTED GOOD WITH NO LEAKS NOTED.
